MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A2040-200
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a calcified lesion in the tibial artery.The 4.0x200mm armada 14 balloon dilatation catheter (bdc) was advanced to the lesion with no issue.During the second or third inflation to 8 to 14 atmospheres (atm), the balloon would only partially deflate.The bdc was removed partially inflated with resistance noted.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents.Based on the information provide and without having the device to examine, a definitive cause for the reported difficulties could not be determined; however, there is no indication the issue was caused by, or related to the design, manufacture or labeling of the device.D10, h3 - it was initially reported that the device would be returned for analysis.Subsequent information revealed that the device was discarded and is not available for evaluation.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9632929
Report Number2024168-2020-00910
Device Sequence Number3171595
Product Code DQY
UDI-Device Identifier08717648156175
UDI-Public08717648156175
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberA2040-200
Device Catalogue NumberA2040-200
Device Lot Number9052841
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight60